# SDR CA130711003

- Difficulty date: July 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 64,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Condition: Shorted
- Location: Air Inlet
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIR RETURN DUE TO SMOKE IN THE COCKPIT, PAN PAN DECLARED.  SKIN AIR INLET REMOVED IAW AMM 21-26-52, FOUND AIR INLET VALVE MOTOR SHORTED.  AIR INLET ACTUATOR REPLACED IAW CMM 21-26-52.
